# SDR AALA202508226930

- Difficulty date: August 21, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 65,951 hours, 27,790 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR BINDS ON THE BOTTOM AND MAKES THE DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED LAVATORY DOOR. PER AMM 25-40-11.
